# SDR AUS20020196

- Difficulty date: February 23, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna TR182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Missing
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS)  SWITCH ON FLAP PRESELECT ARM MISSING. ALL ATTACHING HARDWARE ALSO MISSING AND CONNECTING WIRES STOWED.
